Decomposition in the large of two-forms of constant rank
Annales de l'Institut Fourier, Volume 24 (1974) no. 3, pp. 317-335.

The purpose of this paper is to find necessary and sufficient conditions for globally-decomposing an exterior 2-form w, of constant rank 2s, on a vector-bundle E, as a sum :

w=y1ys+1++ysy2s.

The general theory is applied to low dimensional manifolds, spheres, real and complex projective spaces.

Le but de ce travail est de trouver les conditions nécessaires et suffisantes pour la décomposition globale d’une 2-forme extérieure w, de rang constant 2s, sur un espace fibré vectoriel E, comme une somme

w=y1ys+1++ysy2s.

La théorie générale est appliquée aux espaces de dimensions inférieures comme les sphères, et les espaces projectifs réels et complexes.

@article{AIF_1974__24_3_317_0,
     author = {Dibag, Ibrahim},
     title = {Decomposition in the large of two-forms of constant rank},
     journal = {Annales de l'Institut Fourier},
     pages = {317--335},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {24},
     number = {3},
     year = {1974},
     doi = {10.5802/aif.529},
     zbl = {0287.58001},
     mrnumber = {52 #11937},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.529/}
}
TY  - JOUR
AU  - Dibag, Ibrahim
TI  - Decomposition in the large of two-forms of constant rank
JO  - Annales de l'Institut Fourier
PY  - 1974
DA  - 1974///
SP  - 317
EP  - 335
VL  - 24
IS  - 3
PB  - Institut Fourier
PP  - Grenoble
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.529/
UR  - https://zbmath.org/?q=an%3A0287.58001
UR  - https://www.ams.org/mathscinet-getitem?mr=52 #11937
UR  - https://doi.org/10.5802/aif.529
DO  - 10.5802/aif.529
LA  - en
ID  - AIF_1974__24_3_317_0
ER  - 
%0 Journal Article
%A Dibag, Ibrahim
%T Decomposition in the large of two-forms of constant rank
%J Annales de l'Institut Fourier
%D 1974
%P 317-335
%V 24
%N 3
%I Institut Fourier
%C Grenoble
%U https://doi.org/10.5802/aif.529
%R 10.5802/aif.529
%G en
%F AIF_1974__24_3_317_0
Dibag, Ibrahim. Decomposition in the large of two-forms of constant rank. Annales de l'Institut Fourier, Volume 24 (1974) no. 3, pp. 317-335. doi : 10.5802/aif.529. https://aif.centre-mersenne.org/articles/10.5802/aif.529/

[1] A. Borel, Sur La Cohomologie des Espaces Fibre Principaux..., Ann. Math., 57 (1953), 115-207. | MR | Zbl

[2] A. Borel, F. Hirzebruch, Characteristic Classes and Homogenous Spaces I, Amer. J. Math., 80 (1958), 459-538. | Zbl

[3] J. Martinet, Sur Les Singularités des Formes Differentiables, Thesis Grenoble (1969).

[4] W.S. Massey, Obstructions to the Existence of Almost-Complex Structures, Bull. Amer. Math. Soc, 67 (1961), 559-564. | MR | Zbl

[5] C.E. Miller, The Topology of Rotation Groups, Ann. Math, 57 (1953), 91-114. | MR | Zbl

[6] Mosher-Tangora, Cohomology Operations and Application in Homotopy Theory, Harper-Row Publishers (1968). | Zbl

[7] N.E. Steenrod, The Topology of Fibre-Bundles, Princeton Univ. Press (1951). | MR | Zbl

[8] N.E. Steenrod, Cohomology Operations, Annals of Math Studies, n° 50. | MR | Zbl

[9] S. Sternberg, Lectures on Differential Geometry, Prentice Hall Edition (1964). | MR | Zbl

[10] E. Thomas, Complex-Structures on Real Vector-Bundles, Amer. J. Math., 89 (1967), 887-907. | MR | Zbl

Cited by Sources: